MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G45408
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Similar to device under pma/510(k) k171513.Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: tevar was being performed with another manufacturer¿s stent graft.First, a wire guide (from another manufacturer) and a catheter were advanced to the aortic valve.Then, the physician attempted to exchange the wire guide for the complaint (b)(4) with the right approach.However, it got kinked likely due to the severe angulation at the right external iliac artery.After that, another (b)(4) was substituted for the complaint one.The substitute one could be delivered without getting kink.The kink did not have sharp edges.Patient outcome: no adverse effects to the patient were reported.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).After investigation the event for this pr# is no longer reportable.Summary of investigational findings: it was reported that the wire got kinked during exchange and was replaced without any adverse effects to the patient.No product was returned and no imaging was provided to assist the investigation and based on the information received it would be inappropriate to speculate at what may or may not have caused the wire guide to kink.However, it is noted it was likely due to severe angulation at the right external iliac artery.The device history record was reviewed with no evidence to suggest that the device was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9074378
Report Number3002808486-2019-01486
Device Sequence Number16888213
Product Code DQX
UDI-Device Identifier00827002454088
UDI-Public(01)00827002454088(17)240528(10)E3857298
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberG45408
Device Catalogue NumberTSCMG-35-300-LESDC
Device Lot NumberE3857298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1